# SDR SWIA201743321

- Difficulty date: April 30, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 22,932 hours, 13,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 584EB HAS A CHAFE.  INSTALLED A NEW 584EB PANEL IAW SRM.
